Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4527
Title: On some local properties of semigroups
Authors: Giri, R. D.
Wazalwar, A. K.
Keywords: local semigroupslocal propertiesregular elementidempotentGreen's relationsweakly commutative semigroupArchimedian semigroup
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: R. D. Giri, A. K. Wazalwar, “On some local properties of semigroups”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 1-11.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: 
Vengono presentate dimostrazioni alternative di alcune proprietà locali per i semigruppi studiate da Hall [3]. Vengono inoltre studiate ulteriori proprietà inerenti il medesimo argomento e viene data una generalizzazione del risultato di Hall [3].

We provide alternative proofs of some local properties of semigroups studied by Hall [3]. In addition to that we contribute some more local properties of semigroups and generalization of Hall's result [3].
Type: Article
URI: http://hdl.handle.net/10077/4527
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:
File Description SizeFormat
GiriWazalwarRendMat28.pdf188.59 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

974
checked on Jun 25, 2022

Download(s) 50

293
checked on Jun 25, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.